# SDR AALA202305312544

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 16,459 hours, 2,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT IN FLIGHT ATTENDANT REST WILL NOT TEST. REMOVED & REPLACED BATTERY IN FLIGHT ATTENDANT REST FLASHLIGHT. TESTS NORMAL.
